TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

See kirje on näidatud inglise keeles, kuni selle tõlge on uuendatud.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Allikas

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(avab allika uuel vahelehel) Therapeutic Goods Administration

Seotud peptiidid

  1. Kliinilistes uuringutesRetatrutideGIP, GLP-1 ja glükagooni retseptorite kolmiktoimeline agonist39 WADA keelatud
  2. Heaks kiidetudSemaglutideGLP-1 retseptori agonist31